Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 166, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 22, 2022, 4:18 PM CDT for Sedgwick County, Kansas. It was in force for 57 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2022, 4:18 PM CDT (21:18 UTC)
- Expired
- Jun 22, 2022, 5:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:30 PM CDT | TSTM WND GST 80 | Andale, KS | DELAYED REPORT. QUITE A BIT OF DAMAGE IN THE ANDALE AREA, INCLUDING SOME FENCES AND TREES BLOWN DOWN, ALONG WITH A DAMAGED LIGHT POLE. AN AIR CONDITIONER WAS MOVED OFF ITS CEMENT PAD. |
| Jun 22, 4:30 PM CDT | HAIL 1 | Andale, KS | DELAYED REPORT. WAS ACCOMPANIED BY 70 TO 80 MPH WINDS. |
| Jun 22, 4:35 PM CDT | TSTM WND GST 70 | Andale, KS | HAS NICKEL AND QUARTER SIZED HAIL, E70 MPH WIND. TREE LIMBS DOWN AND DAMAGE LIGHT POLES. |
| Jun 22, 4:53 PM CDT | TSTM WND DMG | Bentley, KS | CITY OF BENTLEY POLICE CHIEF REPORTED THEY HAD PING PONG BALL SIZED HAIL AND ESTIMATED 70 MPH STRAIGHT LINE WINDS. DAMAGED TO 4 HOUSES WITH BOTH ROOF AND WINDOW DAMAGE, 1 COMMERCIAL STRUCTURE WITH ROOF LIFTED OFF AND WALL LEANING OUT TO ONE SIDE. ESTIMATING 20 |
| Jun 22, 4:55 PM CDT | TSTM WND DMG | Bentley, KS | MULTIPLE LIMBS , POWER POLES DAMAGED AND LINES DOWN IN SEVERAL PLACES. TIME EST. BASED ON RADAR. |
| Jun 22, 5:00 PM CDT | HAIL 1.75 | Bentley, KS | SOCIAL MEDIA IMAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326
WUUS53 KICT 222118
SVRICT
KSC173-222215-
/O.NEW.KICT.SV.W.0166.220622T2118Z-220622T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
418 PM CDT Wed Jun 22 2022
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Sedgwick County in south central Kansas...
* Until 515 PM CDT.
* At 417 PM CDT, a severe thunderstorm was located near Goddard,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita,
Kechi and Andale.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 22.
Interstate 35 between Mile Markers 34 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
3748 9715 3748 9781
TIME...MOT...LOC 2117Z 264DEG 7KT 3770 9759
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KLEINSASSER4 follow-up statements
311
WWUS53 KICT 222130
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
430 PM CDT Wed Jun 22 2022
KSC173-222215-
/O.CON.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
430 PM CDT Wed Jun 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SEDGWICK COUNTY...
At 430 PM CDT, a severe thunderstorm was located over Colwich, moving
northeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita, Kechi
and Andale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
3748 9715 3748 9781
TIME...MOT...LOC 2130Z 220DEG 8KT 3778 9758
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KLEINSASSER654
WWUS53 KICT 222150
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
450 PM CDT Wed Jun 22 2022
KSC173-222215-
/O.CON.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
450 PM CDT Wed Jun 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SEDGWICK COUNTY...
At 450 PM CDT, a severe thunderstorm was located over Bentley, or
near Colwich, moving northeast at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita, Kechi
and Andale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 9781 3774 9770 3791 9770 3791 9715
3748 9715 3748 9781
TIME...MOT...LOC 2150Z 221DEG 12KT 3785 9752
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KLEINSASSER997
WWUS53 KICT 222201
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
501 PM CDT Wed Jun 22 2022
KSC173-222215-
/O.CON.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
501 PM CDT Wed Jun 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN SEDGWICK COUNTY...
At 500 PM CDT, a severe thunderstorm was located over Bentley, or
over Sedgwick, moving northeast at 20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Park City, Valley Center, Sedgwick, Mount Hope, Andale and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3791 9770 3791 9732 3783 9733 3778 9770
TIME...MOT...LOC 2200Z 219DEG 17KT 3790 9747
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KLEINSASSER395
WWUS53 KICT 222209
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
509 PM CDT Wed Jun 22 2022
KSC173-222218-
/O.EXP.KICT.SV.W.0166.000000T0000Z-220622T2215Z/
Sedgwick KS-
509 PM CDT Wed Jun 22 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEDGWICK COUNTY
WILL EXPIRE AT 515 PM CDT...
The storm which prompted the warning has moved northeast into Harvey
county. Therefore, the warning will be allowed to expire. However
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3791 9770 3791 9732 3783 9733 3778 9770
TIME...MOT...LOC 2208Z 264DEG 7KT 3790 9745
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:15 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 22, 3:15 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Wichita KS 315 PM CDT Wed Jun 22 2022 .SHORT TERM...(This evening through Saturday night) Issued at 310 PM CDT Wed Jun 22 2022 Showers from this morning continue to linger across portions of central KS this afternoon along the axis of highest precipitable water (1.9" axis). However, the main focus of this afternoon will fall across southern KS in the of a stalled cold front currently along the KS/OK border and outflow boundary in northeast Oklahoma which arches back into south central KS. The cloud shield arching from central KS back toward SW KS is likely developing another differential heating induced baroclinic zone from Kingman County west toward DDC. ML CAPE in the 3500-4000 j/kg range and marginal shear of 20 to 30kts will support mainly multicell clusters this afternoon into early evening. Marginally severe hail will be possible, but damaging winds are the more dominant threat with DCAPE values in excess of 1000J/kg. Wouldn't be surprised to see a landspout today given very slow moving sfc boundaries and exceptional 0-3km CAPE (180j/kg) and 0-3km lapse rates >8 C/km. Localized flooding will also be a concerned for storms that develop this afternoon and evening with very high PW values resulting in efficient rainfall, and very slow storm motions. Increasing moisture transport developing this evening and tonight will bring additional chances for storms, some of which could be strong. At this time thinking these elevated storms will be focused mainly across central KS and extending southeastward along the NE fringe of the CWA, as best moisture transport and instability drift northeastward. Strong to severe storms will be possible again tomorrow as a sfc low develops over western KS in concert with an embedded shortwave progged to move across the area. Central KS will have the best chance of seeing severe storms where nearly 40-50kts of shear will be present with appreciable instability. That said, some of the more hi- res solutions resolve a tightening dryline extending into south central KS, with <20 J/kg CIN in the afternoon, though potentially with less shear to work with. Woudln't be surprised to see an isolated storm or two further south. While large hail and damaging winds would be the main threat tomorrow, backed sfc winds will keep the tornado threat around. Will have to keep an eye on this period. Temperature wise, the hot temps will continue for a couple more days with highs in the 90s tomorrow and upper 90s and low 100s Friday before some relief begins to arrive this weekend. .LONG TERM...(Sunday through Wednesday) Issued at 310 PM CDT Wed Jun 22 2022 A welcomed cold front will push through the area Saturday into Sunday bringing relief to the heat. A few showers and storms will be possible Saturday and Sunday as the front rolls through. Highs Sunday will feel much "cooler" with temps in the upper 70s to low 80s with lows getting into the low 60s and upper 50s for some. However, the cooler temps don't look to stick around long with highs in the upper 80s and low 90s returning by mid week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1229 PM CDT Wed Jun 22 2022 Main aviation concern will be storm chances this afternoon and early evening. Showers and a couple storms have remained over central KS the last several hours as water vapor imagery shows a mid level moisture plume remaining in place along with persistent mid level moisture transport. However, most of this activity has been showers and not storms. Additional storms are expected across southern KS generally after 4 pm along a weakening cold front. The sites most likely to be impacted will be KICT and KHUT. This activity should start to diminish after around 03z. Main threat with these storms will be downburst winds. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 93 77 100 / 30 20 0 0 Hutchinson 69 93 76 101 / 20 20 0 0 Newton 69 91 77 98 / 20 20 10 0 ElDorado 69 88 75 96 / 20 20 10 0 Winfield-KWLD 70 93 76 99 / 30 10 0 0 Russell 68 94 74 103 / 30 30 30 0 Great Bend 69 95 75 103 / 20 20 10 0 Salina 70 93 77 103 / 40 40 20 0 McPherson 70 91 76 101 / 30 30 10 0 Coffeyville 72 90 75 96 / 20 20 10 0 Chanute 71 88 74 95 / 20 20 10 0 Iola 70 87 74 94 / 20 20 10 10 Parsons-KPPF 72 89 75 96 / 20 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KMB LONG TERM...KMB AVIATION...RBL
Hazardous weather outlook, Jun 22, 3:35 PM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 335 PM CDT Wed Jun 22 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232045- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 335 PM CDT Wed Jun 22 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Evening and Tonight Strong to marginally severe storms expected across south central Kansas. Wind gusts up to 60 mph are the main concern, with dime to quarter sized hail possible as well. Localized flooding will be possible due to slow moving storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm chances will continue across the region for Thursday afternoon and evening. The highest threat will be across central Kansas. Strong to severe storms will be possible with quarter to half dollar size hail, wind gusts of 50 to 60 mph. A tornado cannot be ruled out. There are additional chances for storms Friday night in north central Kansas and across the area Saturday through early Sunday. A few strong storms with wind gusts to 50 mph, small hail and locally heavy rainfall are possible through this period. On Friday,afternoon heat indices may climb to 102 to 105. Heat indices on Saturday are anticipated to be around 100 in portions of south central and southeast Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Jun 22, 2:39 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wichita KS
239 PM CDT Wed Jun 22 2022
KSZ092-222015-
Sumner KS-
239 PM CDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of northeastern Sumner
County through 315 PM CDT...
At 239 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Conway Springs, moving northeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Belle Plaine, Conway Springs, Wellington Airport and Riverdale.
This includes Interstate 35 between Mile Markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3727 9762 3741 9763 3748 9732 3748 9731
3732 9725
TIME...MOT...LOC 1939Z 239DEG 5KT 3738 9750
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LAWSONSpecial weather statement, Jun 22, 3:09 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
309 PM CDT Wed Jun 22 2022
KSZ083-092-222045-
Sumner KS-Sedgwick KS-
309 PM CDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of southwestern
Sedgwick and northwestern Sumner Counties through 345 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over
Viola, or near Conway Springs, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clearwater, Conway Springs and Viola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3736 9771 3752 9776 3756 9749 3743 9741
TIME...MOT...LOC 2009Z 247DEG 7KT 3746 9761
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LAWSONSpecial weather statement, Jun 22, 3:13 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
313 PM CDT Wed Jun 22 2022
KSZ082-222045-
Kingman KS-
313 PM CDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of northwestern Kingman
County through 345 PM CDT...
At 313 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cunningham, or 8 miles east of Cairo, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cunningham, Willowdale and Penalosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3770 9847 3773 9825 3773 9816 3748 9814
3751 9847
TIME...MOT...LOC 2013Z 263DEG 10KT 3761 9840
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LAWSONSpecial weather statement, Jun 22, 3:28 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
328 PM CDT Wed Jun 22 2022
KSZ082-222100-
Kingman KS-
328 PM CDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of southeastern Kingman
County through 400 PM CDT...
At 328 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Norwich, or 12 miles southeast of Kingman, moving
east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Norwich and Murdock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3741 9805 3758 9807 3760 9781 3741 9781
TIME...MOT...LOC 2028Z 268DEG 8KT 3750 9797
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
LAWSONSpecial weather statement, Jun 22, 4:10 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
410 PM CDT Wed Jun 22 2022
KSZ082-083-222145-
Sedgwick KS-Kingman KS-
410 PM CDT Wed Jun 22 2022
...Strong thunderstorms will impact portions of Sedgwick and Kingman
Counties through 445 PM CDT...
At 408 PM CDT, Doppler radar was tracking a handful of strong
thunderstorms over Kingman and Sedgwick counties, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph, pea size hail, torrential
rainfall, frequent lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Kingman, Clearwater,
Cheney, Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown Wichita
and Kechi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3739 9846 3773 9846 3773 9770 3791 9770
3791 9715 3748 9715 3747 9781 3739 9781
TIME...MOT...LOC 2108Z 261DEG 13KT 3769 9765
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KLEINSASSERLocal storm report, Jun 22, 4:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND GST 1 ENE WELLINGTON 37.28N 97.39W
06/22/2022 E60 MPH SUMNER KS PUBLIC
DIME SIZE HAIL AND 60 MPH WINDS REPORTED
JUST EAST OF WELLINGTON.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 46 min |
| Jun 21, 7:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 30 min |
| Jun 21, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 38 min |
| Jun 21, 7:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 34 min |
| Jun 21, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 30 min |
| Jun 21, 8:21 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 2 hr |
| Jun 21, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 48 min |
| Jun 21, 9:14 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jun 21, 9:23 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jun 21, 9:39 PM CDT | Special Weather Statement | ICT | Harvey | 36 min |
| Jun 21, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 33 min |
| Jun 22, 12:22 AM CDT | Special Weather Statement | ICT | Chase | 38 min |
| Jun 22, 5:42 AM CDT | Special Weather Statement | ICT | Chase | 48 min |
| Jun 22, 6:12 AM CDT | Special Weather Statement | ICT | Greenwood | 33 min |
| Jun 22, 7:17 AM CDT | Special Weather Statement | ICT | Marion | 43 min |
| Jun 22, 7:58 AM CDT | Special Weather Statement | ICT | Marion | 47 min |
| Jun 22, 8:51 AM CDT | Special Weather Statement | ICT | Chase | 39 min |
| Jun 22, 2:39 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| Jun 22, 3:09 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| Jun 22, 3:13 PM CDT | Special Weather Statement | ICT | Kingman | 32 min |
| Jun 22, 3:24 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 66 min |
| Jun 22, 3:28 PM CDT | Special Weather Statement | ICT | Kingman | 32 min |
| Jun 22, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 31 min |
| Jun 22, 4:10 PM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 35 min |
| Jun 22, 4:26 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 64 min |
| Jun 22, 4:35 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| Jun 22, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 55 min |
| Jun 22, 5:06 PM CDT | Special Weather Statement | ICT | Reno | 24 min |
| Jun 22, 5:23 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jun 22, 5:30 PM CDT | Special Weather Statement | ICT | Reno | 30 min |
| Jun 22, 5:46 PM CDT | Special Weather Statement | ICT | McPherson | 29 min |
| Jun 22, 5:52 PM CDT | Special Weather Statement | ICT | Cowley | 23 min |
| Jun 22, 5:55 PM CDT | Special Weather Statement | ICT | Marion | 35 min |
| Jun 22, 6:06 PM CDT | Areal Flood Warning | ICT | McPherson | 4 hr |
| Jun 22, 6:19 PM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| Jun 22, 6:39 PM CDT | Special Weather Statement | ICT | Rice | 36 min |
| Jun 22, 6:50 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| Jun 22, 6:59 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.